| Model Number |
MICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age or date of birth: unknown.Sex: unknown.Weight: unknown.Ethnicity: unknown.Race: unknown.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter indicated the surgeon inserted and removed a 12.6mm micl12.6 implantable collamer lens, -11.50 diopter, within the same surgery due to the lens tore during insertion.There was no patient injury.The backup lens was implanted.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned in liquid, in a vial.Visual inspection found one haptic torn.Claim # (b)(4).